# SDR AALA201909029004

- Difficulty date: September 2, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 21,431 hours, 8,496 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904139
- Condition: Failed
- Location: E&E Bay
- Part time: 18,689 hours, 7,576 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SHORTLY BEFORE LANDING, ELECTRICAL SMELL OCCURRED IN THE COCKPIT. SHORTLY AFTER LANDING VENT EXTRACT ECAM APPEARED. FOLLOW ECAM PROCEDURE AND SELECTED EXTRACT TO OVERIDE. MAINTENANCE TROUBLESHOT IAW JOB CARD 26L00021001, FOUND AVIONICS EXTRACT FAN TO BE SOURCE OF ODOR. NO EVIDENCE OF ENGINE OR APU INGESTION. NO EVIDENCE OF OIL, HYDRAULIC, FUEL LEAK, BLEED OR ECS CONTAMINATION. REMOVED AND REPLACED AVIONICS EXTRACT FAN IAW AMM 21-26-51, OPS CHECK GOOD.
